Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 759391, 8 pages
Research Article

Geometric Assortative Growth Model for Small-World Networks

1Singapore University of Technology and Design, Singapore 138682
2Institute for Cyber Security, University of Texas at San Antonio, TX 78249, USA

Received 8 August 2013; Accepted 21 October 2013; Published 23 January 2014

Academic Editors: H. M. Chamberlin and Y. Zhang

Copyright © 2014 Yilun Shang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Gloria D. Tuzon, and Elena U. Ato, “Strengthening strategies for agri-based tourism micro-small and medium enterprises: Longanisa and bagnet production,” Advanced Science Letters, vol. 21, no. 6, pp. 1647–1649, 2015. View at Publisher · View at Google Scholar
  • I. Sendina-Nadal, M. M. Danziger, Z. Wang, S. Havlin, and S. Boccaletti, “Assortativity and leadership emerge from anti-preferential attachment in heterogeneous networks,” Scientific Reports, vol. 6, 2016. View at Publisher · View at Google Scholar
  • Salama Nagy Daoud, “Edge Even Graceful Labeling of Polar Grid Graphs,” Symmetry, vol. 11, no. 1, pp. 38, 2019. View at Publisher · View at Google Scholar